# SDR MASA2009011900034

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 13,447 hours, 10,153 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH 2774 PHX.  CREW RETURNED TO THE FIELD DUE TO AFT LAV SMOKE WARNING.  MX INSPECTED SMOKE DETECTOR, OPS NORMAL.
